Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244248] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP; Rienstra, SW, Introduction to practical asymptotics III, Journal of Engineering Mathematics, vol. 53 no. 3-4 (December, 2005), pp. 199-, ISSN 0022-0833 [contribution.asp], [doi]
    (last updated on 2017/12/14)

    Abstract:
    Introduction to special issue in the journal, TPW and SWR guest co-editors.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320